# SDR USAA040968

- Difficulty date: October 26, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - CREASE BEAM WEB, .75 INCH (6 AREAS), CORROSION; NO LEVEL OR TASK, BETWEEN STA 420 AND STA 440, RT SIDES.  CREASE BEAM WEB MFG IAW DWG 65-96956 AND BACD2003.
